A product partition mode with regression on covariates

Muller, Peter, Mueller, Peter, Müller, Peter, Quintana, Fernando, Rosner, Gary L. . Journal of Computational and Graphical Statistics 2011. 20 (1) :260-278

Locate this article in:

Bibtex

@article{CIS-253864,
  Author = {Muller, Peter and Mueller, Peter and Müller, Peter and Quintana, Fernando and Rosner, Gary L.},
  Title = {A product partition mode with regression on covariates},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {20},
  Number = {1},
  Year = {2011},
  Pages = {260--278},
  Keywords = {Clustering, Variable selection, nonparametric Bayes}
}

Similar articles